# SDR UIEA2016113000946

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,229 hours, 9,354 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Hose
- Part number: AS11706C0230
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON ANTI-ICE HOSE AND UNION DAMAGED.  HOSE ASSY REPLACED IAW AMM 30-11-02/401.
